# SDR DXTA2025081904627

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6148
- Aircraft time: 5,043 hours, 2,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 60093000121
- Part serial: D800
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM FFZ FLAPS WERE SET TO 0. FLAPS FAIL AMBER CAS ILLUMINATED FLAPS STILL SHOWED 20. FOLLOWED CHECKLIST SEND QRC FLAPS WOULD STILL NOT RETRACT ON GROUND.  REMOVED FLAP CONTROL UNIT.  INSTALLED FLAP CONTROL UNIT IAW AMM 27-51-04 OPERATIONAL TEST OF THE FLAP CONTROL UNIT REQUIRED. PERFORMED OPERATIONAL TEST ON THE FLAP CONTROL UNIT IAW  AMM 27-51-04. OPERATIONAL TEST SATISFACTORY..
